Աստղաֆիզիկա =Астрофизика =Astrophysics

Перенос поляризованного излучения: нелинейные интегральные уравнения для I-матриц в общем случае и при резонансном рассеянии в слабом магнитном поле

Грачев, С. И. (2001) Перенос поляризованного излучения: нелинейные интегральные уравнения для I-матриц в общем случае и при резонансном рассеянии в слабом магнитном поле. Աստղաֆիզիկա, 44 (3). pp. 455-468. ISSN 0571-1712

[img]
Preview
PDF
Download (2089Kb) | Preview
    Item Type: Article
    Additional Information: Polarized radiation transfer: nonlinear integral equations for I-matrices in general and for the case of resonance scattering in a weak magnetic field.
    Uncontrolled Keywords: Grachev S. I.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 26 Jun 2013 12:10
    Last Modified: 26 Jun 2013 12:10
    URI: http://astro.asj-oa.am/id/eprint/866

    Actions (login required)

    View Item